# SDR DLM88961951

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Lt Mlg
- Component: 329001469
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF, BRAKE OVERHEAT LIGHT ILLUMINATED.  TEMP ON NR 1 BRAKE, LEFT OUTBOARD, INDICATED 500 DEGREES.  LOWERING GEAR PER POM REDUCED TEMPERATURE TO 300 DEGREES LESS THAN 300 DEGREES AND OVERHEAT LIGHT WENT OUT.  AFTER RAISING GEAR, TEMPERATURE AGAIN ROSE TO ABOVE 300 DEGREES AND LIGHT RE-ILLUMINATED.  TEMPERATURE, VERY GRADUALLY,  APPROXIMATELY 1 HOUR, REDUCED TO 100 DEGREES . PRECAUTIONARY DIVERTED TO JFK FOR LONG RUNWAY.
